The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 19, Issue 1, 2000
Metadata
 

Geometry of Numerical Ranges in Locally $m$-Convex *-Algebras
Th. Chryssakis
pp. 3–12
Abstract | Full-Text PDF (812 KB) | Metadata

Notes on Modular Conjugations of von Neumann Factors
Martin Leitz-Martini and M. Wollenberg
pp. 13–22
Abstract | Full-Text PDF (727 KB) | Metadata

On $B$-Bounded Semigroups as a Generalization of $C_0$-Semigroups
Luisa Arlotti
pp. 23–34
Abstract | Full-Text PDF (810 KB) | Metadata

Topological Structure of Solution Sets to Multi-Valued Asymptotic Problems
J. Andres, G. Gabor and L. Gorniewicz
pp. 35–60
Abstract | Full-Text PDF (1337 KB) | Metadata

Monotonicity of the Number of Passages in Linear Chains and of the Basic Reproduction Number in Epidemic Models
J. Müller and K.P. Hadeler
pp. 61–75
Abstract | Full-Text PDF (1037 KB) | Metadata

Exponential Stability of a Nonlinear Distributed Parameter System
Jouko Tervo and M. Nihtilä
pp. 77–93
Abstract | Full-Text PDF (985 KB) | Metadata

Commutator Characterization of Periodic Pseudodifferential Operators
Ville Turunen
pp. 95–108
Abstract | Full-Text PDF (968 KB) | Metadata

Domain Identification for Semilinear Elliptic Equations in the Plane: the Zero Flux Case
Dang Duc Trong and Dang Dinh Ang
pp. 109–120
Abstract | Full-Text PDF (669 KB) | Metadata

Initial-Boundary Value Problem for Some Coupled Nonlinear Parabolic System of Partial Differential Equations Appearing in Thermodiffusion in Solid Body
Jerzy A. Gawinecki, P. Kacprzyk and B. Bar-Joseph
pp. 121–130
Abstract | Full-Text PDF (769 KB) | Metadata

On the Stabilizability of a Slowly Rotating Timoshenko Beam
Werner Krabs and Grigory M. Sklyar
pp. 131–145
Abstract | Full-Text PDF (944 KB) | Metadata

Regularized Derivatives in a 2-Dimensional Model of Self-Interacting Fields with Singular Data
Günther Hörmann and Michael Kunzinger
pp. 147–158
Abstract | Full-Text PDF (919 KB) | Metadata

On a Class of Parabolic Integro-Differential Equations
W. Kohl
pp. 159–201
Abstract | Full-Text PDF (1678 KB) | Metadata

Relaxation for Dirichlet Problems Involving a Dirichlet Form
Marco Biroli and N. Tchou
pp. 203–225
Abstract | Full-Text PDF (1346 KB) | Metadata

De Rham’s Singular Function and Related Functions
Lothar Berg and Manfred Krüppel
pp. 227–237
Abstract | Full-Text PDF (797 KB) | Metadata

Konstruktive Verzweigungstheorie für Halbeigenwerte
M. Damm
pp. 239–253
Abstract | Full-Text PDF (986 KB) | Metadata

Asymptotic Expansions of Integral Functionals of Weakly Correlated Random Processes
J. vom Scheidt, H.-J. Starkloff and R. Wunderlich
pp. 255–268
Abstract | Full-Text PDF (842 KB) | Metadata

On Infinite-Horizon Optimal Control Problems
S. Effati, A.V. Kamyad and R.A. Kamyabi-Gol
pp. 269–278
Abstract | Full-Text PDF (783 KB) | Metadata

Extension of the Bernstein Condition to Systems of Ordinary Differential Equations of General Form
A. Ja. Lepin and A. D. Myshkis
pp. 279–284
Abstract | Full-Text PDF (717 KB) | Metadata